# SDR USAA950641

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1719673
- Condition: Corroded
- Location: Bs 255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-5 INSPECTION, FOUND LEVEL 1 CORROSION 6 INCH AREA PANEL NR 20 IN SUPPORT ANGLE AT STA 255, CENTER LINE, AREA PREVIOUSLY REWORKED.  CPCP TASK NR C58-53303.  SPLICED IN NEW SECTION OF ANGLE PER USAIR TYPICAL REPAIR 53-10-21A.  (W)
